| Model Number |
VICM512.6 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk.H6: user error.(b)(4).
Event or Problem Description
The reporter indicated a 12.6mm vicm512.6 implantable collamer lens of a -11.0 diopter, tore/broke during loading.On (b)(6) 2023, a replacement lens was implanted into the patient's right eye (od) and the problem was resolved.Cause of the event was a user error, with the device not failing to perform as intended.